# SDR AALA20060940

- Difficulty date: October 26, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - WHILE LANDING LANDING GEAR DOWN INDICATION LIGHTS CYCLED ON AND OFF WITH ASSOCIATED WARNING HORN.  INDICATOR PIN WAS UP.  ACCOMPLISHED GO-AROUND.  LANDED DFW WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  FOUND DOWN LOCK SENSOR CONNECTOR PIN PUSHED BACK.  INSERTED AND LOCKED DOWN LOCK SENSOR CONNECTOR PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
